MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET

ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET
Catalog Number 07313462001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section e1: occupation is patient/consumer.Section g1, zip code is not known.The lancet device and lancets were requested for investigation.
 
Event or Problem Description
The initial reporter complained of an issue with a coaguchek softclix lancet device.A new lancet was inserted into the device, and the needle protruded from the end cap.The lancet was reinserted, and the needle no longer protruded from the end cap.When the lancet was primed, the lancet protruded from the end cap.
 
Additional Manufacturer Narrative
The lancet device with no lancets was received for investigation.Sections d4, lot number, and d9 were updated.Section g1, manufacturing site was updated.Section h4 was updated.Section h4: the year is the only known part of manufacture date.We have defaulted to the first of the year.The customer's lancet device was tested with test lancets (lot u21a8) at all different depth settings.For each attempt, the needle correctly produced a puncture hole, retracted, and was ejected.The customer's allegation was not reproduced at the investigation site.No lancet was sticking out of the end cap.The lancet device was disassembled for investigation, and no abnormalities were observed.The lancet device operated within specification.The investigation did not identify a product problem.

Brand Name
COAGUCHEK SOFTCLIX
Common Device Name
BLOOD LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ASKU
asku
asku
asku
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22642857
Report Number1823260-2025-02301
Device Sequence Number8609745
Product Code FMK
UDI-Device Identifier07613336173046
UDI-Public07613336173046
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07313462001
Device Lot NumberBBH146
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown